# SDR YENA20151218654

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 54,306 hours, 19,337 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SILL FORWARD GIRT BAR FITTING ATTACHMENT HAS CORROSION AT FORWARD AND AFT OTBD HOLES.  REMOVED CORROSION AT FORWARD AND AFT OTBD HOLES ON L1 DOOR SILL FORWARD GIRT BAR FITTING ATTACHMENT.
